advertisement
Question
Posted by: Judith | 2008-12-10

Calcium and Warfarin

Having read the article on calcium being bad for older women, I cannot eat too much in the way of green vegetables as I am on warfarin for life.

What are the implications?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Judith
The article did not say that calcium, esp calcium obtained from natural foods like milk and yoghurt, is bad for you, it just pointed out that you also need to produce vitamin D by exposing your skin to the sun and have adequate intakes of vit K2. As you need to take warfarin and have been told to reduce your intake of vit K2 in the form of green vegetables, you need to discuss this with the dr who is prescribing your warfarin and treating your condition. You don't mention if you are also taking a calcium supplement or not? if not, then this should not be a problem.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement